Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a physician concerning an 11 year old female with penicillin allergy and no pertinent medical history who in January 2008, was vaccinated with a third dose of GARDASIL. There was no concomitant medication. In January 2008, the patient developed cataplexy 1 to 3 days after vaccination. About 2 months later in March 2008, the patient developed narcolepsy with hallucinations and a limb movement disorder. The patient was seen in the physician''s office and was treated with an unknown stimulant. On unspecified dates the patient had a computed axial tomography, poly sleep latency tests and an magnetic resonance imaging (MRI) was ordered. At the time of reporting the patient had not recovered. The physician considered the patient''s cataplexy and narcolepsy with hallucinations and limb movement disorder were considered to be disabling and other medical events. Additional information has been requested. 8/13/2008 Outpatient records received from 3/2008 to 6/2008 with fnal dx: narcolepsy. Pt initially developed sx of dizziness, fatigue, decreased energy, interupted sleep and episodes offalling asleep/losing bodily control but not fully passing out following 3rd HPV shot in 1/2008. Initially thought to be vasodepressive sx tx''d with increased salt and fluids without improvement. Seen once in ER in 2/2008 for episode of shuddering, weakness, excessive sleepines/syncope without dx. Seen by neuro with w/u WNL. Has had episodes of slurred speech and difficulty catching breath. Picture more c/w cataplexy/narcolepsy.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166